Integrating multiplicative preference relations in a multipurpose decision-making model based on fuzzy preference relations

Date

2001-09

Advisors

Journal Title

Journal ISSN

ISSN

0165-0114

Volume Title

Publisher

Type

Article

Peer reviewed

Abstract

Description

Keywords

Citation

Chiclana, F.;Herrera, F.;Herrera-Viedma, E. (2001) Integrating Multiplicative Preference Relations in a Multipurpose Decision-making Model Based on Fuzzy Preference Relations. Fuzzy Sets and Systems, 122 (2) pp. 277 - 291.

Rights

Research Institute

Institute of Artificial Intelligence (IAI)